# SDR HEEA083178

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- Aircraft time: 13,074 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Spline Adapter
- Part number: 206040328101
- Condition: Worn
- Location: T/R Blower Shaft
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH SPLINE ADAPTERS ON TAIL ROTOR BLOWER SHAFT WORN SPLINES. REPAIRED.
